# SDR DL72S002459

- Difficulty date: December 15, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N405DA
- Make and model: Boeing 727232
- Aircraft serial: 21149
- Aircraft time: 74,166 hours, 57,884 cycles
- Engine: Pwa JT8D15A
- Engine time: 69,816 hours, 53,962 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 1
- Component: Cone Bolt, UNK
- Stage of operation: CL
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: F, E, A

## Discrepancy

AFTER TAKE-OFF, NR 1 EGT GAGE IN YELLOW BAND, SHORTLY AFTER THAT, NR 1 FIRE HANDLE ILLUMINATED W/BELL.  NR 1 THROTTLE BECAME DIFFICULT TO MOVE.  COMPLIED WITH CHECK LIST AND NR 1 ENGINE WAS SHUT DOWN. LT FIRE BOTTLE DISCHARGED TO NR 1 ENG.  DIFFICULT TO MOVE START LEVER TO CUTOFF.  FIRE WENT OUT.  LANDED AT   ATL AT 155,000. 500 LBS OVER MAX.  SMOOTH LANDING.  SOFT    TOUCHDOWN. MTC FOUND ENG SEPERATED FROM AFT MOUNT.  MTC IN  PROGRESS.   CA- FOUND AFT CONE BOLT SHEARED. R/R NR 1 ENG., REPLACED FIRE BOTTLES. C/W OVERWEIGHT LANDING INSPECTION, NO ITEMS FND.
